The Annals of Mathematical Statistics

The Moment Problem for Unimodal Distributions

N. L. Johnson and C. A. Rogers

Full-text: Open access

Abstract

Certain inequalities are obtained for the moments of unimodal distributions.

Article information

Source
Ann. Math. Statist., Volume 22, Number 3 (1951), 433-439.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729590

Digital Object Identifier
doi:10.1214/aoms/1177729590

Mathematical Reviews number (MathSciNet)
MR42483

Zentralblatt MATH identifier
0044.32303

JSTOR
links.jstor.org

Citation

Johnson, N. L.; Rogers, C. A. The Moment Problem for Unimodal Distributions. Ann. Math. Statist. 22 (1951), no. 3, 433--439. doi:10.1214/aoms/1177729590. https://projecteuclid.org/euclid.aoms/1177729590


Export citation